# SDR R61A2020070900560

- Difficulty date: July 2, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 25,944 hours, 18,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 005561
- Condition: Inoperative
- Location: Cabin
- Part time: 16,238 hours, 11,211 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHT BATTERY FAULT.  R&R FWD LT EMERGENCY POWER SUPPLY.
